Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Chest heaviness, leg pain, stomach gas, dizziness. Stress test normal. Causes for symptoms?

i had a stress test done, came back normal, i still having heaviness in my chest . i woke up this morning my left leg was really painful , i have a lost of gas in my stomach , take acids med it help some what. when i walk around something i get dizzyiness. lightheadness. i just still not feeling well. What can i do to make this go away.
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  252
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
welcome to healthcare magic
Multiple somatic symptoms despite of normal investigations suggests possibility of 'somatization disorder'. In this disorder patients have multiple somatic symptoms like abdominal pain, gas, frequent bowel motions, chest pain, breathlessness without exertion, pain in limbs or joints etc. Repeated investigations donot suggest any illness. you should consult with a psychiatrist. Psychotherapy and antidepressant medicines are useful in this illness.
best of luck
Answered: Sun, 7 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor